Skip to content
My WebMD Sign In, Sign Up
Need suggestions....
avatar
kmiller2130 posted:
My face, neck, back, and stomach are always broken out in severe acne. I have tried lots of different things over the years and have very little relief. It's not just cosmetic, it actually hurts a lot. It got really bad starting back a few months ago right after I had a partial hysterectomy (had my uterus and part of my cervix removed). Then in June it really hit me hard. My back is so broken out that it hurts when I sit back against it and it's always itching. My face and neck are almost as bad. Some of my history is as follows: started having acne at only 6 years old (body hair at 7), my daughter was born 16 weeks premature and my skin problems started getting bad right after, I had serious problems with my cycles my whole life which led to my partial hysterectomy, I had shingles in 2012, I also have severe allergies to strawberries, cinnamon, perfume, mold, penicillan, and vicoden. I have tried all kinds of products. The precription creams made it worse, left residue on my face, and bleached out my towels. I use acne washes. They do help but they are not really giving me the relief I need. Without them my skin is worse and my oily skin is worse. Can anyone maybe suggest vitamins or foods or something over the counter? My husband just started a new job and insurance doesn't kick in til October so I can't really go to the doctor right now.
Reply
 
avatar
loveskin responded:
Apply honey on affected areas like a mask 20min about 1or twice a week, it has antibacterial properties that can help. Also, use a sulfur based soap for acne day and night.Eat a lot of carrots for vitamin A help acne as well. You should be drinking a multivitamin.
 
avatar
kmiller2130 replied to loveskin's response:
Thanks. I will give it a try. I'm guessing I'll just have to have my husband help me with my back. I do like carrots and eat them when I can. Guess I will eat them more. I've had problems taking multivitamins before. I'm not sure if it's too much of one ingrediant or another but they make me sick to my stomach. I can usually do ok taking things like Vitamin B12 or other single vitamins but multivitamins make me sick. But I will take you suggestions of honey and carrots. Thanks again for your help.


Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

Treatment for StingsExpert
Keep a container of meat tenderizer by the kitchen sink. If someone gets stung, make a quick paste by putting some of the meat tenderizer ... More
Was this Helpful?
4 of 6 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.